Accessibility navigation


Integral transforms, spectral representation and the d-bar prolem

Fokas, A. S. and Pelloni, B. (2000) Integral transforms, spectral representation and the d-bar prolem. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 456 (1996). pp. 805-833. ISSN 1364-5021

Full text not archived in this repository.

To link to this article DOI: 10.1098/rspa.2000.0538


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
No Reading authors. Back catalogue items
ID Code:7545
Publisher:Royal Society Publishing

Centaur Editors: Update this record

Page navigation